# SDR REXA2021041500221

- Difficulty date: April 10, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321794
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE JACK FITTING SUPPORT INTERCOSTAL IS CORRODED ON LOWER FLANGE BETWEEN FS 280 TO FS 265.  REMOVED AND REPLACED RH SIDE JACK FITTING SUPPORT INTERCOSTAL IAW EA CRJ 953-11379 REV IR DATED 3-25-21.
